Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A geometric characterization of $ N\sp{+}$ domains

Authors: Patrick Ahern and William Cohn
Journal: Proc. Amer. Math. Soc. 88 (1983), 454-458
MSC: Primary 30D50; Secondary 31A15
MathSciNet review: 699413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A connected open set $ \mathcal{O} \subseteq {\mathbf{C}}$ is called an $ {N^ + }$ domain if every holomorphic function defined in the unit disc and taking values in $ \mathcal{O}$ is necessarily in the Smirnov class $ {N^ + }$. We show that $ \mathcal{O}$ is an $ {N^ + }$ domain if and only if $ \infty $ is a regular point for the solution of the Dirichlet problem for $ \mathcal{O}$. We get a similar characterization when $ {N^ + }$ is replaced by the class of outer functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 31A15

Retrieve articles in all journals with MSC: 30D50, 31A15

Additional Information

PII: S 0002-9939(1983)0699413-2
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia